# SDR SWAA107722

- Difficulty date: December 11, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 20,549 hours, 12,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS BROKEN AT ROW 11.  REMOVED AND REPLACED LENS PER MM.
